MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 3 10MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 3 10MM; KNEE TIBIAL INSERT
Model Number 1517-00-310
Medical Device Problem Codes Device Damaged Prior to Use (2284); Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The item was delivered to the hospital with a box damaged in transit which has then in turn caused the item to have damage.No adverse affects on the patient.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5, h6 (medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: e4, g1.
 
Event or Problem Description
Additional information received indicated that the implant sterlisation was compromised due to the damage of the box.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
ATTUNE CRS FB INSRT SZ 3 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15321094
Report Number1818910-2022-16891
Device Sequence Number14753398
Product Code NJL
UDI-Device Identifier10603295054603
UDI-Public10603295054603
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-00-310
Device Catalogue Number151700310
Device Lot NumberM00M16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/31/2022
11/15/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/06/2022
11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown